# SDR UALA2010042001317

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 35,357 hours, 13,213 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: BHC106004
- Part serial: 4146
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGCIU FAULT.  ON APPCH L/G DID NOT EXTEND ON FIRST ATTEMPT. HAS HISTORY. ACFT IS UP ON JACKS T-S'ING. NEED TO REPLACE PRIORITY VALVE. PRIORITY VALVE REPLACED. ACCOMPLISHED SUCCESSFUL LEAK CHECK. CYCLED GEAR SEVERAL TIMES, OPS OK. NO MESSAGES. ALSO CK'D FREE FALL EXTENSION PRECAUTIONARY. REPLACED BSCU. R & R NLG OPENING 2630G M SAFETY VALVE. WHILE ACFT ON JACKS ALL DOORS AND GEAR OPERATED NORMALLY WITH HYD POWER. REPLACED GREEN SYS LANDING GEAR SAFETY VALVE. 49 GA. VALVE REQUIRES OPS CK. T/S FOUND FAULT WITH NR 1 LGCIU, AND NLG DOOR ACT.  REPLACED NR 1 LGCIU, CYCLED GEAR 10 TIMES NO FAULTS, ACP'D MANUAL EXTENSION 6 TIMES, EACH TIME SYS OPERATED NORMAL. REPLACED NLG DOOR ACTUATING CYLINDER.
